Convergence of approximate solutions to scalar conservation laws by degenerate diffusion
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989), pp. 65-78
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1989__81__65_0,
author = {Marcati, Pierangelo},
title = {Convergence of approximate solutions to scalar conservation laws by degenerate diffusion},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {65--78},
year = {1989},
publisher = {Seminario Matematico of the University of Padua},
volume = {81},
mrnumber = {1020186},
zbl = {0703.35032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1989__81__65_0/}
}
TY - JOUR AU - Marcati, Pierangelo TI - Convergence of approximate solutions to scalar conservation laws by degenerate diffusion JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1989 SP - 65 EP - 78 VL - 81 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1989__81__65_0/ LA - en ID - RSMUP_1989__81__65_0 ER -
%0 Journal Article %A Marcati, Pierangelo %T Convergence of approximate solutions to scalar conservation laws by degenerate diffusion %J Rendiconti del Seminario Matematico della Università di Padova %D 1989 %P 65-78 %V 81 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1989__81__65_0/ %G en %F RSMUP_1989__81__65_0
Marcati, Pierangelo. Convergence of approximate solutions to scalar conservation laws by degenerate diffusion. Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989), pp. 65-78. http://geodesic.mathdoc.fr/item/RSMUP_1989__81__65_0/
